# SDR DALA1017101813

- Difficulty date: July 16, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 36,663 hours, 8,987 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE EMERGENCY ESCAPE PATH LIGHTING FROM ROW 21 FG TO 28 FG WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND AN ELECTRICAL CONNECTOR HAD  BEEN DISCONNECTED AT SEAT 21F AND RECONNECTED THE EEPLS TO THE POWER SOURCE.  SYSTEM OPERATION WAS NORMAL THEREAFTER (2010-D0850) (DL764101919).
